Thanks Sue. Spoke bcn she reassured me that it’s OK to take painkillers eg paracetamol regularly and on a daily basis, also to use ibugel. I can’t take neurofen because of the interaction with lithium carbonate that I have been taking for last 25 years for bipolar disorder, but ibugel apparently OK.
Bcn also asking oncologist if I can take a 6 week break from Letrazole to establish whether this is the cause of aching painful feet. Just back from a week walking in Scotland. Foot size has increased by size and a half, needed to buy new boots! Weird. I’m blaming Letrazole but it may be caused by boots/something else.
So bcn also advises me to see GP to assess whether might be another reason for foot pain eg plantar fasciitis.
Have to say painkillers helping a lot, but I still worry about why Letrazole is causes pain and what it is doing to my body. Didn’t realise you have to take paracetamol regularly and continually for best effect. But this means I’m now taking 5 meds daily... so feel like a very sick person.
Result of bone density scan today is “normal”.
Try having a chat with your bcn and see if you can get an appointment with the oncologist. It sounds like the side effects are very challenging and upsetting. There are different brands that you can try....I take accord, which seems to be one of the better ones. Plus take the pill in the evening, with food, as this also helps. But there are different drugs that they can try, so go back to the oncologist and see what they say.
Had read quite a bit about this on here and various other sites, I’ve done the chemo, the lumpectomy and the rads now 6 weeks on Letrozole (Accord brand) I can hardly function the pain in my hands is unbearable and the rest of my body hurts in places I didn’t know existed, I’ve tried Nurophen plus but nothing is helping, please tell me but gets better, or is there anything else I can do?
Also have herceptin every 3 weeks but never really had any side effects from that